Alert archive / Nebraska / Flash Flood Warnings in 2015

Flash Flood Warning 53, NWS Goodland, KS

August 7, 2015Hitchcock County, Nebraska

NWS Goodland, KS issued this flash flood warning at Aug 7, 2015, 9:47 PM CDT for Hitchcock County, Nebraska. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2015, 9:47 PM CDT (02:47 UTC)
Expired
Aug 8, 2015, 3:45 AM CDT
In force
6 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Hitchcock County, NE

The radar

The Goodland radar (KGLD), 113 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 10:18 PM CDTFLASH FLOODStratton Ne, NESTREET FLOODING IN TOWN REPORTED
Aug 7, 10:18 PM CDTFLASH FLOODTrenton, NESTREET FLOODING IN TOWN REPORTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.8 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1367 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1744 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

421 
WGUS53 KGLD 080247
FFWGLD
NEC087-080845-
/O.NEW.KGLD.FF.W.0053.150808T0247Z-150808T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
947 PM CDT FRI AUG 7 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HITCHCOCK COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 345 AM CDT
    
* AT 946 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  TRENTON...CULBERTSON AND STRATTON.

* RESIDENTS NEAR ANY CREEK OR STREAM IN THE COUNTY SHOULD MONITOR 
  FOR RISING WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4034 10078 4004 10078 4004 10130 4033 10130

$$

JN
1 follow-up statement
255 
WGUS73 KGLD 080807
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
307 AM CDT SAT AUG 8 2015

NEC087-080816-
/O.CAN.KGLD.FF.W.0053.000000T0000Z-150808T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HITCHCOCK NE-
307 AM CDT SAT AUG 8 2015

...THE FLASH FLOOD WARNING FOR HITCHCOCK COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 4034 10078 4004 10078 4004 10130 4033 10130

$$

LOCKHART

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 6:46 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Aug 7, 6:46 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
546 PM MDT FRI AUG 7 2015

.UPDATE...
ISSUED AT 546 PM MDT FRI AUG 7 2015

VERY MINOR CHANGES WITH THIS CURRENT ESTF UPDATE. HAVE BROUGHT IN
CURRENT DATA FROM LATEST OBS. CWA DOES REMAIN UNDER A SEVERE
THUNDERSTORM WATCH WITH SOME TRW FINALLY SLOWLY MOVING INTO SSW
ZONES AND SHOULD CONTINUE TO PUSH NORTHWARD THRU THE EVENING HRS.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 159 PM MDT FRI AUG 7 2015

BIGGEST CHALLENGE IN SHORT TERM IS THUNDERSTORM POTENTIAL THIS
AFTERNOON AND OVERNIGHT. NUMEROUS RUNS OF THE RAP PERSIST IN
BREAKING OUT SCATTERED AFTERNOON CONVECTION ACROSS THE CENTRAL
AND NORTHEAST COUNTIES...GENERALLY IN THE VICINITY OF A VERY WEAK
DECAYING SURFACE BOUNDARY. HAVE SOME DOUBTS ABOUT THIS LOOKING AT
CURRENT SATELLITE TRENDS AND SPC MESOANALYSIS CINH...BUT HAVE LEFT
THE SLIGHT CHANCE POPS NONETHELESS.

BIGGER ISSUE IS DEVELOPMENT OF STORMS OVER COLORADO LATER THIS
AFTERNOON AND THEIR SUBSEQUENT MOVEMENT. WATER VAPOR IMAGERY
SHOWS THE APPROACH OF THE NEXT UPSTREAM SHORTWAVE TROUGH AND RADAR
NOW SHOWS INITIAL THUNDERSTORM DEVELOPMENT SOUTH OF DENVER. MOST
GUIDANCE...INCLUDING THE CONVECTION-ALLOWING MODELS...INDICATES
BEST COVERAGE OF STORMS WILL BE ACROSS NORTHEAST COLORADO INTO
SOUTHWEST NEBRASKA...CLIPPING NORTHWEST KANSAS WITH LESSER
COVERAGE SOUTH AND EAST. ULTIMATELY IT DEPENDS ON UPSCALE
DEVELOPMENT AND WHETHER OR NOT A DECENT MCS CAN DEVELOP AND
PRODUCE STORMS FURTHER SOUTHEAST OF THE MAIN SHORTWAVE. HAVE
CONTINUED THE PREVIOUS FORECAST TREND OF BEST COVERAGE NORTH AND
NORTHWEST WITH LESSER POTENTIAL SOUTH OF I-70.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 334 PM MDT FRI AUG 7 2015

FORECAST PROBLEM WILL BE THUNDERSTORM CHANCES AND ANY HEAVY
RAINFALL THREAT. SATELLITE IS SHOWING AN AMPLIFIED AND MOSTLY
PROGRESSIVE FLOW FROM THE PACIFIC INTO NORTH AMERICA. THIS FLOW
BECOMES MORE OF A SPLIT WITH THE TROUGHS ALONG THE WEST AND EAST
COASTS. A LOT OF PACIFIC AND MONSOONAL MOISTURE IS BEING PULLED UP
INTO THE REGION. CURRENTLY A SYNOPTIC BOUNDARY REMAINS DRAPED TO
OUR SOUTH AND WEST.

AT JET LEVEL...MODELS STARTED OUT FINE. AT MID LEVELS...MODELS WERE
NOT TOO FAR APART. THE CANADIAN/UKMET/GFS LED THE PACK WITH OTHERS
NOT FAR BEHIND WITH THE SREF THE WORST. THE NAM/SREF WERE HANDLING
THE SURFACE WIND AND PRESSURE FIELD THE BEST. MODELS TENDED TO BE
A LITTLE COOL ON THE LOW LEVEL THERMAL FIELD WITH THE GFS/CANADIAN
DOING THE BEST.

SATURDAY NIGHT...TO BEGIN THE NIGHT...SURFACE BOUNDARY IS DRAPED
OVER THE FAR SOUTH AND WEST CENTRAL PORTION OF THE AREA. THIS
BOUNDARY GRADUALLY SINKS SOUTH THROUGH THE NIGHT. SHORTWAVE TROUGH
MOVES THROUGH FROM THE SOUTHWEST THROUGH THE NIGHT WITH THE BEST
LIFT BASICALLY OVER THE SOUTHWEST HALF. MAIN JET AXIS/LIFT STAYS NOT
TOO FAR TO OUR NORTH AND WEST THROUGH MOST OF THE PERIOD. LATE IN
THE NIGHT A RIGHT REAR QUADRANT GETS CLOSER TO THE NORTHWEST PORTION.

RIGHT NOW THE HIGHEST POPS LOOK TO BE IN THE SOUTHWEST HALF. PWS
REMAIN NEAR 1.5 INCHES. THAT WITH STORM MOTIONS ONLY 10 TO 15 KNOTS
ALONG THAT FLOW COMING OVER THE TOP OF THE SOUTHERN BOUNDARY WILL
MAKE MODERATE TO LOCALLY HEAVY RAINFALL POSSIBLE. ALSO POSSIBLE LATE
IN THE NIGHT WITH MOIST LOW LEVELS AND LITTLE TO NO WIND THAT PATCHY
FOG COULD DEVELOP WHERE NO PRECIPITATION IS GOING ON.

SUNDAY/SUNDAY NIGHT...IT LOOKS LIKE THERE MAY BE SOME LINGERING
RAINFALL AND PATCHY FOG IN THE MORNING. FOR THE REMAINDER OF THE
PERIOD...BOUNDARY LOOKS TO BE TO THE SOUTH AND WEST OF THE AREA WITH
A WEAK LOW LEVEL UPSLOPE REGIME IN PLACE. HOWEVER...MODELS ARE
HINTING AT A WEAK SECONDARY BOUNDARY MOVING INTO THE NORTHWEST HALF
OF THE AREA DURING THE LATE AFTERNOON INTO THE EVENING. THIS SINKS A
LITTLE FURTHER SOUTHEAST DURING THE LAST HALF OF THE NIGHT.

THE MID LEVEL FORCING THROUGH THE PERIOD REMAINS RATHER WEAK WITH
THE STRONGEST IN THE EVENING. RIGHT REAR QUADRANT OF THE JET REMAINS
NEAR THE NORTHERN AND WESTERN PORTIONS OF THE AREA THROUGH THE DAY
BUT GETS CLOSER/HAS MORE AFFECT ON THOSE LOCATIONS BY THE END OF THE
DAY. THE NORTHERN PORTION OF THE AREA KEEPS GETTING AFFECTED BY THIS
THROUGH THE MIDDLE OF THE NIGHT. WITH A VARIETY OF FORCING IN
DIFFERENT TIMES AND PLACES...WILL BROADBRUSH CHANCE POPS FOR THE
ENTIRE NIGHT.

FOR THE HIGH TEMPERATURES...WILL HAVE LOW LEVEL UPSLOPE IN PLACE
THROUGH THE DAY ALONG WITH LINGERING CLOUD COVER IN THE MORNING AND
DEVELOPING CLOUD COVER IN THE AFTERNOON WITH THE CONVECTION. MODEL
GUIDANCE HAS TENDED TO BE A LITTLE WARM.

MONDAY...JET REMAINS WELL NORTH OF THE AREA THROUGH THE DAY. MID
LEVEL SHORTWAVE RIDGE IS IN PLACE THROUGH THE DAY WITH A LOT OF
DRYING. A SHORTWAVE TROUGH STARTS GETTING CLOSER DURING THE END OF
THE DAY. AREA IS IN A POST FRONTAL AIR MASS. DEPENDING ON WHICH
MODEL YOU USE...THERE COULD BE A WEAK SUBTLE SURFACE BOUNDARY IN THE
FAR SOUTH/SOUTHWEST. SO AT THIS TIME...WILL HAVE SLIGHT TO LOW
CHANCE POPS IN THE FAR SOUTH AND SOUTHWEST PORTION OF THE AREA IN
THE AFTERNOON.

HIGH TEMPERATURES WILL BE COOLER THAN THE PREVIOUS DAY DUE TO LOWER
850 MB TEMPERATURES...UPSLOPE WINDS AND LINGERING MORNING FOG/STRATUS
THAT BEGINS SUNDAY NIGHT.

MONDAY NIGHT THROUGH SATURDAY...CONTINUED AMPLIFIED PATTERN
REMAINS IN PLACE THROUGH THE PERIOD. HOWEVER...THE DETERMINISTIC
AND ENSEMBLE OUTPUT SPREAD GETS WORSE WITH TIME...ALMOST
COMPLETELY OUT OF PHASE AT TIMES. THE DIFFERENCES INVOLVE HOW THE
PERSISTENT SOUTHERN UNITED STATES RIDGE AND WEST TROUGH EVOLVE
WITH TIME. IN GENERAL THE ECMWF REMAINS STRONGER WITH THE RIDGE.
FOR THE WESTERN TROUGH...ALL OUTPUT SUPPORTS A DEEPENING ALONG THE
COAST UPPER TROUGH.

DESPITE THOSE DIFFERENCES...THE CENTER OF THE RIDGE...STILL RATHER
FAR SOUTH...AND THE POSITION OF THE UPPER TROUGH SHOULD CONTINUE TO
ALLOW PACIFIC AND MONSOONAL MOISTURE TO PULLED UP INTO THE REGION
WITH PERIODIC SHORTWAVE TROUGHS EMBEDDED WITHIN THIS FLOW. AT THE
SURFACE...WPC GRAPHICS SHOW A PERSISTENT FRONTAL BOUNDARY STILL
DRAPED NOT TOO FAR TO OUR SOUTH AND WEST OR OVER THE AREA. THIS
KEEPS A CONTINUED UPSLOPE FLOW OVER THE AREA.

GIVEN THE BIG MODEL DIFFERENCES...THE GENERAL PATTERN SUPPORTED
CONTINUED BOUTS OF MOISTURE/LIFT/RAINFALL...AND THE PROXIMITY OF A
BOUNDARY AND UPSLOPE FLOW...SHOULD SEE A CONTINUED THREAT FOR
THUNDERSTORMS AND DO NOT FEEL COMFORTABLE MAKING ANY MAJOR
ADJUSTMENTS TO THE GUIDANCE. THE DETAILS WILL HAVE TO BE REFINED AS
WE GET CLOSER TO EACH EVENT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 546 PM MDT FRI AUG 7 2015

BOTH SITES WILL SEE VFR CONDITIONS GIVE WAY TO THUNDERSTORM
DEVELOPMENT FROM 02Z-06Z. AFT 06Z...FOG BEGINS TO DEVELOP AS
WINDS SLACKEN BY 06Z WITH 6SM DROPPING DOWN TO 1SM OR LESS WITH
CEILINGS BLW OVC010 BY 09Z...LASTING THRU 15Z ESPECIALLY FOR KMCK.
AFT THAT...VFR WITH SCATTERED CLOUD COVER. WINDS SE
15-25KTS...BECM LGT/VAR BY 06Z THEN NNE AROUND 10KTS 14Z-15Z.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...JN
SHORT TERM...DLF
LONG TERM...BULLER
AVIATION...JN
Hazardous weather outlook, Aug 7, 1:10 PM CDT, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1210 PM MDT FRI AUG 7 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-081645-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1210 PM MDT FRI AUG 7 2015 /132 PM CDT FRI AUG 7 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FEW THUNDERSTORMS WILL BE POSSIBLE OVER NORTHWEST KANSAS THIS
AFTERNOON WITH STRONGER STORMS PRODUCING LARGE HAIL AND STRONG WIND
GUSTS...HOWEVER THE MOST SIGNIFICANT THUNDERSTORM ACTIVITY IN TERMS
OF STRENGTH AND COVERAGE IS EXPECTED TO DEVELOP OVER COLORADO THIS
AFTERNOON AND MOVE INTO SOUTHWEST NEBRASKA AND NORTHWEST KANSAS THIS
EVENING. THE BEST COVERAGE OF THUNDERSTORMS IN KANSAS WILL BE NORTH
OF INTERSTATE 70. THESE STORMS WILL BE CAPABLE OF LARGE HAIL...
STRONG WINDS...A COUPLE TORNADOES AND VERY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY AND SUNDAY AFTERNOON
AND EVENING WITH A SLIGHT CHANCE OF STORMS ON MONDAY AND TUESDAY.
STORMS ARE NOT EXPECTED TO BECOME SEVERE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Aug 7, 8:47 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
747 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     FLASH FLOOD      OAKLEY                  39.13N 100.85W
08/07/2015                   LOGAN              KS   EMERGENCY MNGR

            MINOR STREET FLOODING.

&&

CLT
Local storm report, Aug 7, 9:12 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
812 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     DUST STORM       7 W HERNDON             39.91N 100.92W
08/07/2015                   RAWLINS            KS   PUBLIC

            ZERO VISIBILITY

&&

CLT
Local storm report, Aug 7, 9:21 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
821 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND GST     19 N BENKELMAN          40.33N 101.54W
08/07/2015  E60 MPH          DUNDY              NE   PUBLIC

            WIND GUST ESTIMATE AT 60-70 MPH

&&

CLT
Local storm report, Aug 7, 9:27 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
827 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             7 NNW STRATTON NE       40.25N 101.27W
08/07/2015  M1.75 INCH       HITCHCOCK          NE   TRAINED SPOTTER

&&

CLT
Local storm report, Aug 7, 9:32 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
832 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     TSTM WND DMG     STRATTON NE             40.15N 101.23W
08/07/2015                   HITCHCOCK          NE   TRAINED SPOTTER

            WIND GUST SNAPPED THE TOP OF AN 80 FOOT TREE. TOP OF TREE
            FLEW OVER A HOUSE. WIND ALSO FLIPPED A SWING SET. HOUSE
            ALSO SHOOK BECAUSE OF THE WIND.

&&

MBULLER
Local storm report, Aug 7, 9:44 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
844 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     TSTM WND GST     MENLO                   39.36N 100.72W
08/07/2015  E60 MPH          THOMAS             KS   TRAINED SPOTTER

            ESTIMATED 60-70 MPH WIND GUST...SMASHED WINDOW
            COVERING...MARBLE SIZED HAIL

&&

CLT

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:52 PM CDTSpecial Weather StatementGLDDundy53 min
Aug 7, 8:29 PM CDTTornado WarningGLDDundy31 min
Aug 7, 8:33 PM CDTSevere Thunderstorm WarningGLDDundy57 min
Aug 7, 8:33 PM CDTSevere Thunderstorm WarningGLDDundy57 min
Aug 7, 9:00 PM CDTSevere Thunderstorm WarningGLDDundy60 min
Aug 7, 9:04 PM CDTSevere Thunderstorm WarningGLDDundy, Hitchcock, Red Willow56 min
Aug 7, 9:09 PM CDTSevere Thunderstorm WarningGLDRed Willow66 min
Aug 7, 9:16 PM CDTSevere Thunderstorm WarningGLDDundy59 min
Aug 7, 9:52 PM CDTSevere Thunderstorm WarningGLDDundy, Hitchcock, Red Willow53 min
Aug 7, 10:04 PM CDTSevere Thunderstorm WarningGLDRed Willow56 min
Aug 7, 10:25 PM CDTSpecial Weather StatementGLDDundy50 min
Aug 7, 10:30 PM CDTSevere Thunderstorm WarningGLDDundy14 min

Nearby

Flash Flood Warnings in Nebraska, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.